# SDR CALA2022092302483

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777
- Aircraft serial: 26951
- Aircraft time: 101,379 hours, 13,292 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panal 511eb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANAL 511EB NEEDS ALUMINUM FOIL TAPE REPAIR IAW AMM TASK 51-27-01-340-801 IN COMPLIANCE WITH SRM 51-70-14-2R AND RII CLEAR TO INSTALL ACP RII INSPECTION OF REPAIR AND EDGE SEAL OK  TO INSTALL PANEL REPAIR PANAL TAPE AND ADHESIVE REMOVED IN REFERENCE WITH SRM PANAL TAPE AND ADHESIVE REMOVED IN REFERENCE WITH SRM ALL TAPE INSTALLED TO PANEL AND ADHESIVE WAS APPLIED TO THE RII ACCIDENTLY LEFT OUT IN LAST UPDATE. RE-ENTRY FOR RII. 51-70-14-2R-3 51-70-14-2R-3 EDGES AND HOLES OF ALL TAPE IN ACCORDANCE WITH SRM51-70-14-2R-3. INSTALLED PANEL 511EB AS REQUIED INSPECTION NOT REQUIRED FOR PANEL INSTALLATION
